# SDR 2025FA0000744

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: General aviation
- Aircraft: N946CG
- Make and model: Beech B300
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING KONZ, WE WERE NOT ABLE TO ESTABLISH RADIO CONTACT WITH DETROIT DEPARTURE. WE REALIZED THAT THE ISSUE WAS A PILOT SIDE STUCK MIC, AND STILL COULD NOT ESTABLISH RADIO CONTACT WITH DEPARTURE. WE ENTERED 7600 INTO THE TRANSPONDER AND ESTABLISHED INTERMITTENT RADIO CONTACT WITH ATC WHERE THEY TOLD US TO CLIMB TO 11,000 FEET. WE THEN LOST RADIO CONTACT AGAIN AND PROCEEDED TO FLY OUR FILED FLIGHT PLAN. AFTER 10 MINUTES CLIMBED TO OUR FILED AND EXPECTED ALTITUDE OF FL240. DURING THE CLIMB WE WERE EXPERIENCING INTERMITTENT RADIO CONTACT WITH ATC. APPROXIMATELY 20 MINUTES INTO THE FLIGHT WE WERE ABLE TO ESTABLISH CONSTANT AND CONSISTENT RADIO CONTACT WITH ATC.
